MathSciNet Relay Station
MathSciNet bibliographic data
MR1414069 (97k:16014) 16G10 (16G60)
de la Peña, J. A.; Skowroński, A. Forbidden subcategories of non-polynomial growth tame simply connected algebras. Canad. J. Math. 48 (1996), no. 5, 1018–1043.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement